Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have pain, inflammation on ribs, getting headache, feeling dizzy. On medication for high BP. Solution?

User rating for this question
Excellent
Answered by

Pediatrician
Practicing since : 1999
Answered : 711 Questions
Question
I have had pain and inflamtion on my ribs. They told me this last time and now i got it back again, its not hurting so much now.... Now this morning, i woke up with a headache and now i cant hardly lay down i feel dizzy and dizzy getting up also. Im on medicine for high blood pressure. But the last time my doctor told me i had a lot of wax in my ears.
Posted Tue, 30 Apr 2013 in Headache and Migraines
 
 
Answered by Dr. Samik Basu 2 hours later
Hi ,
Thank you for your query.I can understand your concern.
Dizziness may be a symptom of altered blood pressure.
Please get your blood pressure checked immediately.
Take rest.
Be careful and ask someone to accompany you to the ER to check your blood pressure.
Consult your doctor if the problem persists.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Above answer was peer-reviewed by
 
Follow-up: Have pain, inflammation on ribs, getting headache, feeling dizzy. On medication for high BP. Solution? 10 hours later
I dont feel that dizzy today. I do have a cough and a little cold. And it hardly hurts anymore. Plus the last time i was to the doctor she told me i had a lot of wax in my ears. Maybe that could be it? I tried some drops and the dont seem to be getting any wax out...What can i use?

Thank you
 
 
Answered by Dr. Samik Basu 19 minutes later
Hi,
Its nice to hear that you feel better.
If drops do not help get your ears checked by a ENT.They might need syringing to clear the wax out.
Bye
Above answer was peer-reviewed by
 
Follow-up: Have pain, inflammation on ribs, getting headache, feeling dizzy. On medication for high BP. Solution? 59 minutes later
I do have a headache now and sinus pressure around my eyes and my neck hurts...Im going to go go fast care this afternoon and get checked out, because I cant afford to go the doctor again. This all started out with a headache and then i got that pain in my ribs again and then i felt dizzy and now i dont feel so dizzy more sick and weak.
 
 
Answered by Dr. Samik Basu 2 hours later
Hi,
You have taken the right decision. Consult a physician who might help you out and give you relief faster and at an affordable rate.
For the pain you can take acetaminophen and for sinus pressure take vapor inhalation.
Wish you a speedy recovery.
Above answer was peer-reviewed by
 
Follow-up: Have pain, inflammation on ribs, getting headache, feeling dizzy. On medication for high BP. Solution? 20 hours later
Went to the doctor and told me i had a lot of wax in my ears. Took that out now i dont feel dizzy anymore. Still feel tired but better then before.
 
 
Answered by Dr. Samik Basu 32 minutes later
HI,
Thats wonderful news.Take some rest and lots of fluids.Take some multivitamins for 14 days.
Bye
Above answer was peer-reviewed by
 
Follow-up: Have pain, inflammation on ribs, getting headache, feeling dizzy. On medication for high BP. Solution? 2 hours later
i do feel a little out of breath and i have that burning on my chest again. She told me that could be acid reflux or heartburn. now i feel okay..sometimes i feel sick and then sometimes i dont...could it be the weather ...I do have allergies too especially in the spring.
 
 
Answered by Dr. Samik Basu 25 minutes later
Hi,
It might be the weather specially if you are allergic. Keep away from pollens, dust, smoke and pets.
Take plenty of fluids and some antiallergics if you have a stuffy nose/cough.
Stay healthy
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor